Attainability Sets of a Homogeneous Bilinear System with Quasicommuting Matrices
Differencialʹnye uravneniâ, Tome 38 (2002) no. 12, pp. 1620-1626
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_12_a4,
author = {E. N. Khailov},
title = {Attainability {Sets} of a {Homogeneous} {Bilinear} {System} with {Quasicommuting} {Matrices}},
journal = {Differencialʹnye uravneni\^a},
pages = {1620--1626},
year = {2002},
volume = {38},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_12_a4/}
}
E. N. Khailov. Attainability Sets of a Homogeneous Bilinear System with Quasicommuting Matrices. Differencialʹnye uravneniâ, Tome 38 (2002) no. 12, pp. 1620-1626. http://geodesic.mathdoc.fr/item/DE_2002_38_12_a4/